Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Li, Wan-Tong
Liu, Nai-Wei
and
Wang, Zhi-Cheng
2008.
Entire solutions in reaction-advection-diffusion equations in cylinders.
Journal de Mathématiques Pures et Appliquées,
Vol. 90,
Issue. 5,
p.
492.
Li, Wan-Tong
Wang, Zhi-Cheng
and
Wu, Jianhong
2008.
Entire solutions in monostable reaction–diffusion equations with delayed nonlinearity.
Journal of Differential Equations,
Vol. 245,
Issue. 1,
p.
102.
Liu, Nai-Wei
Li, Wan-Tong
and
Wang, Zhi-Cheng
2009.
Entire solutions of reaction–advection–diffusion equations with bistable nonlinearity in cylinders.
Journal of Differential Equations,
Vol. 246,
Issue. 11,
p.
4249.
Wang, Zhi-Cheng
Li, Wan-Tong
and
Wu, Jianhong
2009.
Entire Solutions in Delayed Lattice Differential Equations with Monostable Nonlinearity.
SIAM Journal on Mathematical Analysis,
Vol. 40,
Issue. 6,
p.
2392.
Wang, Mingxin
and
Lv, Guangying
2010.
Entire solutions of a diffusive and competitive Lotka–Volterra type system with nonlocal delays.
Nonlinearity,
Vol. 23,
Issue. 7,
p.
1609.
Liu, NaiWei
and
Li, WanTong
2010.
Entire solutions in reaction-advection-diffusion equations with bistable nonlinearities in heterogeneous media.
Science China Mathematics,
Vol. 53,
Issue. 7,
p.
1775.
Li, Wan-Tong
Sun, Yu-Juan
and
Wang, Zhi-Cheng
2010.
Entire solutions in the Fisher-KPP equation with nonlocal dispersal.
Nonlinear Analysis: Real World Applications,
Vol. 11,
Issue. 4,
p.
2302.
Lv, Guangying
2010.
Asymptotic behavior of traveling fronts and entire solutions for a nonlocal monostable equation.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 72,
Issue. 9-10,
p.
3659.
Sun, Yu-Juan
Li, Wan-Tong
and
Wang, Zhi-Cheng
2011.
Entire solutions in nonlocal dispersal equations with bistable nonlinearity.
Journal of Differential Equations,
Vol. 251,
Issue. 3,
p.
551.
Liu, Nai-Wei
Li, Wan-Tong
and
Wang, Zhi-Cheng
2012.
Pulsating type entire solutions of monostable reaction–advection–diffusion equations in periodic excitable media.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 75,
Issue. 4,
p.
1869.
Lv, G.
2012.
Entire solutions of delayed reaction‐diffusion equations.
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik,
Vol. 92,
Issue. 3,
p.
204.
Wu, Shi-Liang
and
Weng, Peixuan
2012.
Entire solutions for a multi-type SIS nonlocal epidemic model inRorZ.
Journal of Mathematical Analysis and Applications,
Vol. 394,
Issue. 2,
p.
603.
Wu, Shi-Liang
2012.
Entire solutions in a bistable reaction–diffusion system modeling man–environment–man epidemics.
Nonlinear Analysis: Real World Applications,
Vol. 13,
Issue. 5,
p.
1991.
Wu, Shi-Liang
and
Hsu, Cheng-Hsiung
2012.
Entire solutions of nonlinear cellular neural networks with distributed time delays.
Nonlinearity,
Vol. 25,
Issue. 9,
p.
2785.
Zhao, Hai-Qin
Wu, Shi-Liang
and
Liu, San-Yang
2013.
Entire solutions of a monostable age-structured population model in a 2D lattice strip.
Journal of Mathematical Analysis and Applications,
Vol. 401,
Issue. 1,
p.
85.
WANG, XIAOHUAN
and
LV, GUANGYING
2013.
ENTIRE SOLUTIONS FOR LOTKA–VOLTERRA COMPETITION-DIFFUSION MODEL.
International Journal of Biomathematics,
Vol. 06,
Issue. 04,
p.
1350020.
Murata, Mikio
2013.
Tropical discretization: ultradiscrete Fisher–KPP equation and ultradiscrete Allen–Cahn equation.
Journal of Difference Equations and Applications,
Vol. 19,
Issue. 6,
p.
1008.
Kengne, Emmanuel
Saydé, Michel
Ben Hamouda, Fathi
and
Lakhssassi, Ahmed
2013.
Traveling wave solutions of density-dependent nonlinear reaction-diffusion equation via the extended generalized Riccati equation mapping method.
The European Physical Journal Plus,
Vol. 128,
Issue. 11,
Wu, Shi-Liang
Shi, Zhen-Xia
and
Yang, Fei-Ying
2013.
Entire solutions in periodic lattice dynamical systems.
Journal of Differential Equations,
Vol. 255,
Issue. 10,
p.
3505.
Wu, Shi-Liang
Sun, Yu-Juan
and
Liu, San-Yang
2013.
Traveling fronts and entire solutions in partially degenerate reaction-diffusion systems with monostable nonlinearity.
Discrete & Continuous Dynamical Systems - A,
Vol. 33,
Issue. 2,
p.
921.